Consistent two-sided estimates for the solutions of quasilinear parabolic equations and their approximations

Artykuł naukowy w czasopiśmie recenzowany

Czasopismo: DIFFERENTIAL EQUATIONS (ISSN: 0012-2661)
Współautorzy: Dmitrii B. Poliakov
Rok wydania: 2017
Tom: 53
Numer czasopisma: 7
Strony od-do: 964-973
Dostęp WWW: https://link.springer.com/article/10.1134/S0012266117070126
DOI: 10.1134/S0012266117070126



Cytowanie w formacie Bibtex:
@article{1,
author = "Piotr Matus and Dmitrii B. Poliakov",
title = "Consistent two-sided estimates for the solutions of quasilinear parabolic equations and their approximations",
journal = "DIFFERENTIAL EQUATIONS",
year = "2017",
number = "7",
pages = "964-973"
}

Cytowanie w formacie APA:
Matus, P. and Dmitrii B. Poliakov(2017). Consistent two-sided estimates for the solutions of quasilinear parabolic equations and their approximations. DIFFERENTIAL EQUATIONS, 7, 964-973.